Alert archive / Montana / Winter Storm Warnings in 2007
Winter Storm Warning 4, NWS Missoula, MT
NWS Missoula, MT issued this winter storm warning at Feb 15, 2007, 2:05 AM MST for 9 counties in Montana; Clearwater County, Idaho County, Idaho. It was in force for 13 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 15, 2007, 2:05 AM MST (09:05 UTC)
- Expired
- Feb 15, 2007, 2:18 AM MST
- In force
- 13 min
- Issued by
- NWS Missoula, MT
Counties Clearwater County, ID, Idaho County, ID, Flathead County, MT, Granite County, MT, Lake County, MT, Lincoln County, MT, Mineral County, MT, Missoula County, MT, Powell County, MT, Ravalli County, MT, Sanders County, MT
The radar
The Missoula radar (KMSX), 38 km from the middle of the area, began a volume at 09:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 00:00Z, 9.1 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 621 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 118 m²/s²
- 0-3 km storm-relative helicity
- 195 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS45 KMSO 150905 WSWMSO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 205 AM MST THU FEB 15 2007 .A SERIES OF PACIFIC WEATHER SYSTEMS WILL IMPACT THE INTER- MOUNTAIN REGION THROUGH THURSDAY NIGHT. THE FIRST SYSTEM NOW IMPACTING CENTRAL IDAHO AND NORTHWEST MONTANA WILL CONTINUE TO BRING SNOW TO THE AREA THIS MORNING. A SECOND WARMER...MOISTER SYSTEM WILL MAINLY IMPACT HIGHER ELEVATIONS ACROSS THE AREA THIS AFTERNOON. HEAVY SNOW ACCUMULATIONS IN EXCESS OF A FOOT ARE POSSIBLE AT HIGHER ELEVATIONS. SNOW WILL TRANSITION TO RAIN ACROSS NORTHWEST MONTANA VALLEYS TODAY AS SNOW LEVELS RISE THANKS TO A SOUTHERLY FLOW AT THE LOWER LEVELS. THE FRONTAL BOUNDARY ASSOCIATED WITH THIS SECOND SYSTEM WILL PASS THROUGH THE REGION THURSDAY NIGHT. STEADY RAIN AND MOUNTAIN SNOW WILL BECOME MORE SHOWERY IN NATURE AS THE AIR MASS DESTABILIZES BEHIND THE FRONT. MTZ001-002-004-151800- /O.UPG.KMSO.WS.A.0004.070215T1800Z-070216T1200Z/ /O.NEW.KMSO.WS.W.0004.070215T1800Z-070216T1200Z/ /O.CON.KMSO.SN.Y.0009.000000T0000Z-070215T1800Z/ KOOTENAI/CABINET REGION-WEST GLACIER REGION- LOWER CLARK FORK REGION- 205 AM MST THU FEB 15 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... ...WINTER STORM WARNING IN EFFECT FROM 11 AM THIS MORNING TO 5 AM MST FRIDAY ABOVE 4500 FEET... ...WINTER STORM WATCH NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 5 AM MST FRIDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. A SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING. SNOW WILL CONTINUE TO SPREAD ACROSS MUCH OF NORTHWEST MONTANA TODAY AS MOISTURE FROM THE INITIAL WEATHER SYSTEM TREKS EASTWARD. TOTAL SNOW ACCUMULATIONS OF 2 TO 5 INCHES ARE EXPECTED BY LATE THURSDAY MORNING. ELEVATIONS BELOW 2000 FEET MAY ONLY SEE 1 TO 2 INCHES OF ACCUMULATIONS. A SECOND WARMER SYSTEM WILL BRING HEAVY SNOWFALL TO THE MOUNTAINS ABOVE 4500 FEET LATER THURSDAY AND THURSDAY NIGHT. AREAS ABOVE 4500 FEET ARE EXPECT TO SEE AN ADDITIONAL 5 TO 12 ADDITIONAL INCHES OF SNOW BY FRIDAY MORNING. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ IDZ005-006-MTZ006-151800- /O.UPG.KMSO.WS.A.0004.070215T1200Z-070216T1200Z/ /O.NEW.KMSO.WS.W.0004.070215T0905Z-070216T1200Z/ NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS- BITTERROOT/SAPPHIRE MOUNTAINS- 205 AM MST THU FEB 15 2007 /105 AM PST THU FEB 15 2007/ ...WINTER STORM WARNING IN EFFECT UNTIL 5 AM MST /4 AM PST/ FRIDAY ABOVE 5500 FEET... ...WINTER STORM WATCH NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT UNTIL 5 AM MST /4 AM PST/ FRIDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. A WARM BUT WET PACIFIC SYSTEM HAS THE POTENTIAL TO BRING HEAVY SNOWFALL TO THE MOUNTAINS ABOVE 5500 FEET THURSDAY AND THURSDAY NIGHT. ABOVE 5500 FEET...5 TO 12 INCHES OF SNOW ARE EXPECTED TO FALL BY FRIDAY MORNING. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ MTZ043-151800- /O.UPG.KMSO.WS.A.0004.070215T1800Z-070216T1200Z/ /O.NEW.KMSO.WS.W.0004.070215T1800Z-070216T1200Z/ POTOMAC/SEELEY LAKE REGION- 205 AM MST THU FEB 15 2007 ...WINTER STORM WARNING IN EFFECT FROM 11 AM THIS MORNING TO 5 AM MST FRIDAY... ...WINTER STORM WATCH NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 5 AM MST FRIDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. A WARM BUT WET PACIFIC SYSTEM HAS THE POTENTIAL TO BRING HEAVY SNOWFALL TO THE MOUNTAINS ABOVE 4500 FEET LATER THURSDAY AND THURSDAY NIGHT. ABOVE 4500 FEET...5 TO 12 INCHES OF SNOW ARE EXPECTED TO FALL BY FRIDAY MORNING. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$
1 follow-up statement
000 WWUS45 KMSO 150918 WSWMSO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 218 AM MST THU FEB 15 2007 .A SERIES OF PACIFIC WEATHER SYSTEMS WILL IMPACT THE INTER- MOUNTAIN REGION THROUGH THURSDAY NIGHT. THE FIRST SYSTEM NOW IMPACTING CENTRAL IDAHO AND NORTHWEST MONTANA WILL CONTINUE TO BRING SNOW TO THE AREA THIS MORNING. A SECOND WARMER...MOISTER SYSTEM WILL MAINLY IMPACT HIGHER ELEVATIONS ACROSS THE AREA THIS AFTERNOON. HEAVY SNOW ACCUMULATIONS IN EXCESS OF A FOOT ARE POSSIBLE AT HIGHER ELEVATIONS. SNOW WILL TRANSITION TO RAIN ACROSS NORTHWEST MONTANA VALLEYS TODAY AS SNOW LEVELS RISE THANKS TO A SOUTHERLY FLOW AT THE LOWER LEVELS. THE FRONTAL BOUNDARY ASSOCIATED WITH THIS SECOND SYSTEM WILL PASS THROUGH THE REGION THURSDAY NIGHT. STEADY RAIN AND MOUNTAIN SNOW WILL BECOME MORE SHOWERY IN NATURE AS THE AIR MASS DESTABILIZES BEHIND THE FRONT. MTZ001-002-004-151200- /O.CAN.KMSO.WS.W.0004.070215T1800Z-070216T1200Z/ /O.NEW.KMSO.HS.W.0004.070215T1800Z-070216T1200Z/ /O.CON.KMSO.SN.Y.0009.000000T0000Z-070215T1800Z/ KOOTENAI/CABINET REGION-WEST GLACIER REGION- LOWER CLARK FORK REGION- 218 AM MST THU FEB 15 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... ...HEAVY SNOW WARNING IN EFFECT FROM 11 AM THIS MORNING TO 5 AM MST FRIDAY... ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A HEAVY SNOW WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 5 AM MST FRIDAY. THE WINTER STORM WARNING HAS BEEN CANCELLED. A SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING. SNOW WILL CONTINUE TO SPREAD ACROSS MUCH OF NORTHWEST MONTANA TODAY AS MOISTURE FROM THE INITIAL WEATHER SYSTEM TREKS EASTWARD. TOTAL SNOW ACCUMULATIONS OF 2 TO 5 INCHES ARE EXPECTED BY LATE THURSDAY MORNING. ELEVATIONS BELOW 2000 FEET MAY ONLY SEE 1 TO 2 INCHES OF ACCUMULATIONS. A SECOND WARMER SYSTEM WILL BRING HEAVY SNOWFALL TO THE MOUNTAINS ABOVE 4500 FEET LATER THURSDAY AND THURSDAY NIGHT. AREAS ABOVE 4500 FEET ARE EXPECT TO SEE AN ADDITIONAL 5 TO 12 ADDITIONAL INCHES OF SNOW BY FRIDAY MORNING. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ IDZ005-006-MTZ006-151200- /O.CAN.KMSO.WS.W.0004.000000T0000Z-070216T1200Z/ /O.NEW.KMSO.HS.W.0004.070215T0918Z-070216T1200Z/ NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS- BITTERROOT/SAPPHIRE MOUNTAINS- 218 AM MST THU FEB 15 2007 /118 AM PST THU FEB 15 2007/ ...HEAVY SNOW WARNING IN EFFECT UNTIL 5 AM MST /4 AM PST/ FRIDAY... ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A HEAVY SNOW WARNING...WHICH IS IN EFFECT UNTIL 5 AM MST /4 AM PST/ FRIDAY. THE WINTER STORM WARNING HAS BEEN CANCELLED. A WARM BUT WET PACIFIC SYSTEM HAS THE POTENTIAL TO BRING HEAVY SNOWFALL TO THE MOUNTAINS ABOVE 5500 FEET THURSDAY AND THURSDAY NIGHT. ABOVE 5500 FEET...5 TO 12 INCHES OF SNOW ARE EXPECTED TO FALL BY FRIDAY MORNING. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$ MTZ043-151200- /O.CAN.KMSO.WS.W.0004.070215T1800Z-070216T1200Z/ /O.NEW.KMSO.HS.W.0004.070215T1800Z-070216T1200Z/ POTOMAC/SEELEY LAKE REGION- 218 AM MST THU FEB 15 2007 ...HEAVY SNOW WARNING IN EFFECT FROM 11 AM THIS MORNING TO 5 AM MST FRIDAY... ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A HEAVY SNOW WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 5 AM MST FRIDAY. THE WINTER STORM WARNING HAS BEEN CANCELLED. A WARM BUT WET PACIFIC SYSTEM HAS THE POTENTIAL TO BRING HEAVY SNOWFALL TO THE MOUNTAINS ABOVE 4500 FEET LATER THURSDAY AND THURSDAY NIGHT. ABOVE 4500 FEET...5 TO 12 INCHES OF SNOW ARE EXPECTED TO FALL BY FRIDAY MORNING. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Missoula, MT wrote its last area forecast discussion before this winter storm warning went out at Feb 14, 10:51 PM MST, 3 hours 14 minutes earlier.
Area forecast discussion, Feb 14, 10:51 PM MST, 3 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MISSOULA MT
1051 PM MST WED FEB 14 2007
.UPDATE...QUICK UPDATE TO SHORTEN THE EXPIRATION TIME OF THE WIND
ADVISORY IN THE CAMAS PRAIRIE. THE SOUTH GRADIENT WEAKENS
CONSIDERABLY AFTER MIDNIGHT FRIDAY.
&&
.AVIATION...CEILINGS WILL BEGIN TO LOWER TONIGHT WHICH WILL
OBSCURE MOUNTAIN RANGES AND PASSES. SNOWFALL WILL START OVER THE
REGION OVERNIGHT TONIGHT AND WILL REDUCE VISIBILITY AT TERMINALS
AND CAUSE RUNWAY SURFACES TO BE SLICK. WINDS ARE EXPECTED TO PICK
UP FROM THE WEST THURSDAY AFTERNOON AND MAY CAUSE TURBULENCE...SEE
APPROPRIATE TAFS AND TWEBS.
&&
.PREV DISCUSSION... /ISSUED 834 PM MST WED FEB 14 2007/
UPDATE...THE ONSET OF PRECIPITATION IS A TAD SLOWER. SOME UPDATES
WILL BE MADE FOR THE WORDING OF THIS TIMING TO LATER THIS EVENING.
PREV DISCUSSION... /ISSUED 224 PM MST WED FEB 14 2007/
DISCUSSION...A VERY COMPLEX AND MESSY FORECAST ON TAP FOR THE
SHORT-TERM PERIOD. AN INITIAL WEATHER SYSTEM WAS ALREADY TREKKING
ACROSS OREGON/WASHINGTON THIS AFTERNOON. THIS SYSTEM WILL BE
SPREADING SNOWFALL INTO THE IDAHO PANHANDLE AND NORTHWEST MONTANA
ZONES TONIGHT. ACCUMULATING SNOW CAN BE EXPECTED TONIGHT AND INTO
THURSDAY MORNING. SATELLITE IMAGERY SUGGESTS A SECOND..WARMER AND
CONSIDERABLY MORE MOIST SYSTEM WILL IMPACT THE REGION THURSDAY AND
THURSDAY NIGHT. THE JETSTREAM WILL MIGRATE NORTHWARD WITH A
SOUTHERLY FLOW AT THE LOWER LEVELS PUMPING WARMER AIR NORTHWARD. AS
SNOW LEVELS RISE...PRECIPITATION WILL BE TRANSITIONING TO RAIN IN
MOST VALLEY LOCATIONS. HOWEVER...MOUNTAINS AND HIGHER ELEVATIONS
STAND TO GAIN SIGNIFICANT AMOUNTS OF SNOW UNDER THIS MOIST
WESTERLY FLOW ALOFT.
IN ADDITION TO SNOW HIGHLIGHTS...A TIGHTENING SURFACE PRESSURE
GRADIENT AND SUPPORTIVE SOUTHWEST WINDS ALOFT FAVOR THE
DEVELOPMENT OF STRONG WINDS IN PORTIONS OF NORTH-CENTRAL IDAHO
LOWLANDS THURSDAY AFTERNOON. STRONGEST WINDS ARE EXPECTED
OVERNIGHT THURSDAY NIGHT. A WIND ADVISORY HAS BEEN ISSUED FOR
THESE STRONG WINDS.
FRIDAY...AN ASSOCIATED FRONTAL BOUNDARY WILL PASS THROUGH THE
REGION EARLY IN THE MORNING. THE AIR MASS WILL BECOME MORE
UNSTABLE AS LAPSE RATES STEEPEN. PRECIPITATION WILL BECOME MORE
SHOWERY IN NATURE. A STRONG WEST-NORTHWEST ORIENTED JET STREAM
OVER THE REGION WILL OFFER SYNOPTIC LIFT AND OROGRAPHICALLY
ENHANCE SHOWERS. TEMPERATURES WILL REMAIN WARM ENOUGH FOR RAIN OR
RAIN/SNOW MIX IN MOST VALLEYS. WINDS IN THE LOWLANDS OF NORTH-
CENTRAL IDAHO WILL DIMINISH AFTER THE PASSAGE OF THIS FRONTAL
BOUNDARY...BUT WESTERLY WINDS ELSEWHERE WILL INCREASE.
FRIDAY NIGHT THROUGH SUNDAY...A HIGH PRESSURE RIDGE WILL GRADUALLY
BUILD OVER THE NORTHERN ROCKIES LATE FRIDAY. RAIN AND SNOW
SHOWERS WILL GRADUALLY DIMINISH AS SUBSIDENCE ALOFT SQUASHES
MOISTURE TO THE LOWEST ELEVATIONS AND ALLOWS THE ATMOSPHERE TO
STABILIZE. BY SATURDAY NIGHT...THE SURFACE HIGH WILL BE FIRMLY IN
PLACE PRODUCING STRONG VALLEY INVERSIONS...CLEARING SKIES AND WARM
MOUNTAINS TEMPERATURES. FOG FORMATION IS LIKELY IN THE VALLEYS OF NORTHWEST
MONTANA AND NORTH CENTRAL IDAHO SATURDAY NIGHT AND SUNDAY MORNING.
BY SUNDAY AFTERNOON...MORE PROGRESSIVE WESTERLY FLOW WILL ALLOW
BOUTS OF MOISTURE AND SHORTWAVE ENERGY TO AFFECT THE REGION ONCE
AGAIN. POPS SLIGHTLY HIGHER THAN CLIMATOLOGY HAVE BEEN INTRODUCED
TO ACCOUNT FOR THIS MOIST UPPER LEVEL FLOW. ADDITIONALLY...TEMPERATURES
WILL COOL TO MORE SEASONABLE NORMS.
&&
.MSO WATCHES/WARNINGS/ADVISORIES...
MT...WINTER STORM WATCH FROM 5 AM MST THURSDAY THROUGH LATE THURSDAY
NIGHT ABOVE 5500 FEET FOR BITTERROOT/SAPPHIRE MOUNTAINS.
SNOW ADVISORY UNTIL 11 AM MST THURSDAY FOR KOOTENAI/CABINET
REGION-LOWER CLARK FORK REGION-WEST GLACIER REGION.
WINTER STORM WATCH FROM THURSDAY MORNING THROUGH LATE THURSDAY
NIGHT ABOVE 4500 FEET FOR KOOTENAI/CABINET REGION-LOWER CLARK
FORK REGION- POTOMAC/SEELEY LAKE REGION-WEST GLACIER REGION.
ID...WIND ADVISORY FROM 1 PM TO 10 PM PST THURSDAY FOR LOWER HELLS
CANYON/SALMON RIVER REGION-OROFINO/GRANGEVILLE REGION.
WINTER STORM WATCH FROM 4 AM PST THURSDAY THROUGH LATE THURSDAY
NIGHT ABOVE 5500 FEET FOR NORTHERN CLEARWATER MOUNTAINS-
SOUTHERN CLEARWATER MOUNTAINS.
&&
SHORT TERM...RPN
LONG TERM....MSJ
AVIATION...RPNHazardous weather outlook, Feb 14, 5:18 AM MST, 20 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MISSOULA MT 518 AM MST WED FEB 14 2007 IDZ005-006-MTZ001-004-150030- NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS- KOOTENAI/CABINET REGION-LOWER CLARK FORK REGION- 518 AM MST WED FEB 14 2007 /418 AM PST WED FEB 14 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL IDAHO...NORTHWEST MONTANA AND WEST CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT A STRONG PACIFIC STORM SYSTEM WILL MOVE OVER WESTERN MONTANA AND NORTH CENTRAL IDAHO LATE TONIGHT. ALTHOUGH THIS SYSTEM WILL BRING WARM AIR INTO THE REGION...PRECIPITATION WILL BEGIN TO FALL BEFORE TEMPERATURES AND SNOW LEVELS RISE. SNOWFALL MAY BE BRIEF OVER MANY AREAS...BUT HAS THE POTENTIAL TO BE HEAVY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ANOTHER STRONG SYSTEM IS EXPECTED OVER CENTRAL IDAHO AND WESTERN MONTANA THURSDAY NIGHT. ALTHOUGH THIS WILL BE A FAIRLY WARM SYSTEM...IT HAS THE POTENTIAL TO BRING HEAVY SNOWFALL TO HIGHER ELEVATIONS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. IDZ007-008-150030- OROFINO/GRANGEVILLE REGION-LOWER HELLS CANYON/SALMON RIVER REGION- 418 AM PST WED FEB 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL IDAHO. .DAY ONE...TODAY AND TONIGHT HAZARDOUS WEATHER IS NOT EXPECTED TODAY OR TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY GUSTY SOUTHERLY WINDS WILL PICK UP THURSDAY AFTERNOON AHEAD OF A STRONG STORM SYSTEM IMPACTING THE AREA THURSDAY NIGHT. STRONG SOUTHERLY WINDS ARE EXPECTED LATE THURSDAY AFTERNOON AND EVENING FROM THE SALMON RIVER REGION TO THE CAMAS PRAIRIE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. IDZ009-010-MTZ002-003-005>007-043-150030- WESTERN LEMHI COUNTY-EASTERN LEMHI COUNTY-WEST GLACIER REGION- FLATHEAD/MISSION VALLEYS-MISSOULA/BITTERROOT VALLEYS- BITTERROOT/SAPPHIRE MOUNTAINS-BUTTE/BLACKFOOT REGION- POTOMAC/SEELEY LAKE REGION- 518 AM MST WED FEB 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL IDAHO...NORTHWEST MONTANA AND WEST CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT HAZARDOUS WEATHER IS NOT EXPECTED TODAY OR TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A STRONG STORM SYSTEM IS EXPECTED OVER CENTRAL IDAHO AND WESTERN MONTANA THURSDAY NIGHT. ALTHOUGH THIS WILL BE A FAIRLY WARM SYSTEM...IT HAS THE POTENTIAL TO BRING HEAVY SNOWFALL TO HIGHER ELEVATIONS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Missoula, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 15, 2:18 AM MST | Heavy Snow Warning | MSO | Flathead, Granite, Lake, Lincoln, Mineral, Missoula and 3 more | 24 hr |
| Feb 15, 2:10 PM MST | Winter Storm Warning | MSO | Flathead, Granite, Lake, Mineral, Missoula, Powell and 2 more | 12 hr |
Nearby
Winter Storm Warnings in Montana, 2007Winter Storm Warnings in Idaho, 2007Every winter storm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.